Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

High fever since 5 days, given Calpol, Meftal, passed green stools. Anything to worry ?

My 23 Months old baby(Boy - 15Kgs) was having high fever for the last 5 days. We gave calpol (5ml) as and when temperature came. Then on the 3rd day we visited a hospital and were advised to give Meftal-p (7ml) for 2 days (every 8 hrs). the temperature has gone down and baby is active (5th day). As of now we have given 5 doses of Meftal (Each with a gap of 8 hrs) (6th and last dose is pending). He had passed green color stool today. is this a matter to worry and should we continue with the last dose of Meftal.
Asked On : Sun, 10 Feb 2013
Answers:  2 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query,
As Temperature is settled there is no need of giving meftal now.moreover these are symptomatic medicines and need to be stopped when symptoms subside.
Regarding his stool color,do not worry.There can be change in color and consistency of stools after a illness.
Give him plenty of fluids,curd.rice porridge.banana.
Give probiotic like lactobacillus for 2 to 3 days.

Wishing your child good health.
God bless
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Sudha Shree Venkataraman's  Response

If there is no fever, you may well stop all medications.

Just do not go by the color of the stool.

If green color is associated with loose consistency of stools or increased frequency or if fever recurs- then you might think of a gut infection.
Else do not worry.

Give him curd in plenty- it will restore the normal gut flora.
Hope my answer helps you.
Wish your son good health.
Answered: Sun, 10 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor